Jump to content

Julesi


Julesi

Recommended Posts

Hello. My friend asked me to send this as she is severely severely depressed with grave withdrawal symptoms. We are in South Africa, and no doctor seems knowledgeable on withdrawal syndrome. 

 

Here is her story.. 

 

Was on Aropax original for over 20 years , following  loss and burnout. Doctor said don't  need to get off.


August,  2017, it was discontinued.  Generics had severe side effects.  Tried Aropax slow release, also severe side effects. So cut that into , probably a quarter dosage.  Realised that I needed a consultation,  and dr said continue with the miniscule dosage , and then you can start skipping doses. Developed severe symptoms - insomnia and akathesia. Dr started including  benzodiazepines and Eglonyl. Had been on Pasrin also , dr removed that. Symptoms increased, dr switched to fluoxetine and increased Eglonyl.  Then concern with sodium level, dr removed fluoxetine over approximately  ten days, and increased the Eglonyl. Symptoms increased in severity and became immobilized with severe insomnia and agitation.  


Consulted another dr. Put on Exsira and Remiron.  Akathesia lessened, but still severe symptoms.  Consulted another dr. Put on Paxil, Remiron,  switched to Trazadone,  added Abilify, then Stressum,  then Valdoxan  , then double dose of Paxil and attempts at other adjuncts.


Then consulted an integrative practitioner.  Put on 5 htp, tried l- tryptophan,  and several other medications of orthomolecular nature. 


Still on 20 mg paxil and 50mg trazadone at night.  Severe  symptoms of burning face and arms,  blocked ears,  voice weakness and congestion,  difficulties eating, walking,  carrying out menial tasks, muscle weakness and shaking, severe hyperarousal, severe anxiety - never had prior to this, feeling of brain whooshing in my head , ongoing  dizziness, brain fog, difficulty formulating thoughts, concentration and drastic memory  struggles, feeling of everything giving me the 'creeps", skin breakouts-never had prior to this, hard to articulate, stomach sensitivity and diarrhoea, can't read or watch movies, nor socialise, continuous inner unease, increased suicidal ideation, bouts of crying.


Have checked everything out physiologically,  including  endocrine system. Drs only want to throw  more psych meds at this. Never had any of these symptoms prior to this. Rather, was a high - functioning person, and athletic. No one seems to know  what to do.


Then consulted neurologist.  He wants to put in lemictum for a year. Doesn't believe  that this is from withdrawl. 
 

Please can you help.. 

 

Edited by ChessieCat
added space and removed name
Link to comment
  • ChessieCat changed the title to Julesi
  • Moderator Emeritus

Hi Julesi and welcome to SA

 

This site is run entirely by volunteer Administrators and Moderators, all have been through or going through withdrawal.

There are no commercial interests or influences  involved .

 

I am sorry your friendis having such a rough time but you are now in the right place.

 

I apologise for the delay in replying.

Why is your friend unable to do this for herself?

 

On 9/18/2019 at 9:31 PM, Julesi said:

Still on 20 mg paxil and 50mg trazadone

 

On 9/18/2019 at 9:31 PM, Julesi said:

Put on 5 htp, tried l- tryptophan,  and several other medications of orthomolecular nature. 

 

 

Are these the only drugs and supplements she is currently taking?

What date did she start these?

lemictum do you mean Lamictal?

For the moment this info will allow us to get started but we will need dates and doses for all meds in the last two years.

It would be helpful if you start and collate these.

Your friend is certainly experiencing W/D (withdrawal) from the cocktail of drugs she has been given.

I would suggest that she does not take any extra meds at present as it will only make the situation worse.

Doctors and psychs no nothing about W/D, most deny it even exists.

Below are links to info to help your friend understand what is happening.

 

the-rule-of-3kis-keep-it-simple-keep-it-slow-keep-it-stable/

are-we-there-yet-how-long-is-withdrawal-going-to-take/

-brassmonkey-talking-about-myself/?do=findComment&comment=244038

 

The two drugs she appears to be taking carry the risk of Serotonin Syndrome and would not normally be recommended for use together.

https://www.psycom.net/serotonin-syndrome

 

If you can answer the questions asap we will get back to you with a course of action.

 

In the meantime try and ensure your friend accepts no futher additions or changes.

 

Saasenach

 

 

 

 

 

 

 

Escitalopram 10mgs from mid 2007 ( can't remember exact date) to 11th Dec 2018

Fentanyl patches ( don't remember dose ) from Nov 2014 to 11 Dec 2018

Quit both cold turkey Dec 2018

Reinstated 3rd March 2019 2.5 mgs.

Updosed  8March to 5mgs and holding

25/11/19 Started taper 4.5mgs and holding

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner

If you are going through Hell, keep going. NCIS series 15, David MaCallum:rolleyes:

Link to comment
  • Moderator Emeritus

Hi Julesi and welcome to SA from me too,

 

It is very nice of you to want to help your friend.  However, it is very difficult for SA to work through a 3rd party.  It would be better if your friend could join herself so that we can assist her directly.

 

We understand how hard this can be when people are feeling so unwell.  Maybe you could show her the site and explain to her how it works and help her to set up her membership and introduction topic and show her how to use the site.

 

 

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy